Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9524
Title: From lattice-gas models to nonlinear diffusion models: A derivation of macroscopic equations and fluctuations
Author: Hernández Machado, Aurora
Sancho, José M.
Keywords: Fluctuacions (Física)
Probabilitats
Fluctuations (Physics)
Probability theory
Issue Date: 1990
Publisher: The American Physical Society
Abstract: We derive nonlinear diffusion equations and equations containing corrections due to fluctuations for a coarse-grained concentration field. To deal with diffusion coefficients with an explicit dependence on the concentration values, we generalize the Van Kampen method of expansion of the master equation to field variables. We apply these results to the derivation of equations of phase-separation dynamics and interfacial growth instabilities.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevA.42.6234
It is part of: Physical Review A, 1990, vol. 42, núm. 10, p. 6234-6237.
URI: http://hdl.handle.net/2445/9524
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
60150.pdf656.82 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.